# SDR DHL2001365025

- Difficulty date: July 27, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT'S RT MLG GREEN LIGHT IS OUT OF SERVICE, ACCOMPLISHED MAIN LANDING GEAR ABNORMAL LANDING WITHOUT EVENT. RELAMPED AND OPS CK'D RT MAIN GRN LIGHT PER MM 32-61-00.
